# SDR DALA2017100807371

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB BS 715, BETWEEN LONGERONS 11 - 15R.  THE WEB WAS REMOVED AND REPLACED IAW SRM 51-41-02-0G, 51-41-05-0G,  AND 51-40-08-0G.
